# SDR DL767011723

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 59,888 hours, 29,070 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part serial: 271203934
- Condition: Out Of Adj
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O, LEADING EDGE LIGHT FLICKERED AND STICK SHAKER AFTER T/O LIGHT CAME ON STBY FLAPS WERE RETRACTED BUT STUCK BETWEEN UP AND 1 HAD ASSOCIATED L/E SLAT ASYM EICAS MSG.  FOUND TARGETS ON SLATS NUMBER 2 AND 7 OUT OF ADJUSTMENT.  ADJUSTED TARGETS AND PERFORMED BITE TEST OF PSEU.  NO FAULTS NOTED.
